SCIENCE CHINA Information Sciences, Volume 61 , Issue 3 : 038104(2018) https://doi.org/10.1007/s11432-017-9118-5

More permutation polynomials with differential uniformity six

More info
  • ReceivedMay 14, 2017
  • AcceptedMay 31, 2017
  • PublishedAug 25, 2017


There is no abstract available for this article.


This work was supported by National Natural Science Foundation of China (Grant Nos. 11401172, 61672212, 61370220).


Appendix A.


[1] Biham E, Shamir A. Differential cryptanalysis of DES-like cryptosystems. J Cryptol, 1991, 4: 3--72. Google Scholar

[2] Browning K, Dillon J, Kibler R, et al. APN polynomials and related codes. J Combin Inf Syst Sci, 2009, 34: 135--159. Google Scholar

[3] Browning K, Dillon J, McQuistan M, et al. An APN permutation in dimension six. In: Proceedings of the 9th Conference on Finite Fields and Applications FQ9, Dublin, 2010. 33--42. Google Scholar

[4] Bracken C, Leander G. A highly nonlinear differentially $4$ uniform power mapping that permutes fields of even degree. Finite Fields Their Appl, 2010, 16: 231--242. Google Scholar

[5] Daemen J, Rijmen V. The design of rijndael. In: AES-The Advanced Encryption Standard. Berlin: Springer-Verlag, 2002. 221--227. Google Scholar

[6] Blondeau C, Canteaut A, Charpin P. Differential properties of $x\mapsto~x^{2^t-1}$. IEEE Trans Inf Theory, 2011, 57: 8127--8137. Google Scholar

[7] Blondeau C, Perrin L. More differentially $6$-uniform power functions. Designs Codes Cryptogr, 2014, 73: 487--505. Google Scholar

[8] Cao X, Hu L, Zha Z. Constructing permutation polynomials from piecewise permutations. Finite Fields Their Appl, 2014, 26: 162--174. Google Scholar